U.S. doctors online nowAsk doctors free
LB
A 27-year-old female asked:

Is it normal to have vaginal spotting during prometrium (micronized progesterone)? or is just a light period?

1 doctor answer1 doctor weighed in
Dr. Grace Akoh-Arrey
Pharmacy 18 years experience
Yes-spotting : Menstrual irregularity and menstrual flow changes are common with use of prometrium (micronized progesterone). Some other side effects may include spotting, breakthrough bleeding, breast tenderness, nausea/vomiting and even mild headaches. Keep your appointment with your physician for monitoring.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 27, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.